MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350537
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation of a stent graft placement procedure, the stent allegedly came off the balloon.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 04/2024).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: a complaint history review was performed.This is the second complaint reported for this product/lot number combination.A device history record review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned to the manufacturer for evaluation.Therefore, the investigation is inconclusive for the reported dislodgment issue.The root cause for the reported dislodgment issue could not be determined based upon the available information received from the field communications.Labeling review: the instruction for use for the lifestream product was reviewed and contains the following information relevant to the reported event: precautions: the device should only be used by physicians who are trained in endovascular procedures and are familiar with the complications, side effects and hazards of peripheral vascular interventions.Prior to device use, refer to the covered stent sizing table on the label and read the instructions for use.Crossing the implant with catheters or other adjunct devices can result in covered stent dislodgement or damage.This device has not been tested for use in overlapped conditions with stents or covered stents from other manufacturers.Potential adverse events covered stent dislodgement from balloon during tracking procedure.Covered stent misplacement during placement procedure.Directions for use: site access and preparation: 1.Using standard techniques access the artery and place an introducer sheath or guiding catheter of appropriate inner diameter and a 0.035" (0.89 mm) guidewire across the target lesion.2.Perform diagnostic angiography to confirm site of implantation and measure the reference vessel diameter and lesion length.Covered stent size selection: 3.Select a covered stent diameter that is approximately 5%-20% larger than the largest reference vessel diameter at the proximal or distal target site.Refer to the sizing table on the packaging label for appropriate selection of the covered stent diameter and length.Endovascular system preparation: 4.Carefully remove the selected device from the package.5.Inspect the covered stent for adherence to the balloon and centered placement in relation to the balloon marker bands.If the covered stent is not centered and/or does not firmly adhere to the balloon, do not use.Introduction of the endovascular system and placement of the covered stent: 13.Advance the endovascular system over the guidewire into the introducer sheath.14.Further advance the endovascular system to the target treatment site within the introducer sheath and position the covered stent across the lesion.Verify that the covered stent is still centered within the balloon marker bands.Slowly retract the introducer sheath / guiding catheter while maintaining the position of the covered stent.Ensure the introducer sheath is retracted far enough to not compromise the balloon expansion and covered stent release.15.Slowly inflate the endovascular system balloon to nominal pressure, expanding the covered stent.Confirm complete expansion via fluoroscopic visualization.A 15 ¿ 30 second inflation time is recommended.Important: do not exceed the rated burst pressure of the delivery system.16.After covered stent deployment, apply negative pressure to the balloon until it is fully deflated.Withdraw the delivery system while maintaining negative pressure with the guidewire remaining across the lesion.17.Confirm optimal covered stent wall apposition using standard angiographic techniques.If the covered stent has not achieved full wall apposition, a post dilation with an appropriately sized balloon should be performed.5-8 mm devices may be post-dilated with balloons up to 10 mm in diameter.9-12 mm devices may be post-dilated with balloons up to 12 mm in diameter.Maintain a neutral pressure.Important: do not apply positive pressure to the balloon.11.Attach the prefilled inflation device to the inflation lumen of the catheter hub, ensuring no air bubbles remain at the catheter connection.12.Verify that the covered stent is still centered between the two radiopaque markers on the balloon catheter.D4 (expiry date: 04/2024).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key14073737
Report Number9616666-2022-00084
Device Sequence Number5938631
Product Code PRL
UDI-Device Identifier05391522080997
UDI-Public(01)05391522080997
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350537
Device Catalogue NumberLSMU1350537
Device Lot NumberCMFS0382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date04/11/2022
Supplement Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown